| Model Number |
1012447-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The xience stent referenced in b5 is filed under a separate medwatch report number.
Event or Problem Description
It was reported that the procedure was to treat a 99% lesion in the distal right coronary artery (drca) with moderate calcification and mild tortuosity.An unspecified xience stent delivery system was advanced to the target lesion and the stent was deployed; however, after performing intravascular ultrasound (ivus), it was decided to perform standard post-dilatation.The 2.50x15mm nc trek balloon dilatation catheter (bdc) was advanced against resistance from the anatomy to the stent for post dilatation, but the balloon ruptured during the first inflation at 7 atmospheres (atm) after 5 seconds.The bdc was removed from the patient without issue.A non-abbott balloon was used to complete the procedure.No additional information has been provided.